Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovepancakes

does accutane usually make you depressed?

Recommended Posts

ive been getting spells of depression since i started accutane for the second time. before i started my skin was worse, but i didnt get bad depression.

if i got chapped lips and dry skin bc of tane, is it logical to think my depression is from it too?

Link to comment
Share on other sites

are you having suicidal ideations and did you suffer from moderate-severe depression before accutane? If you didnt have any depression before accutane, then Id definitely say its the accutane. Accutane gave me nonstop suicidal ideations also. It was aweful

Link to comment
Share on other sites

It is a rare side effect, I didnt get depressed while on it, and I have three friends and a relative that took it and didn't get it either.

But it is something to watch out for it,

I got a some anxiety during the last month of my course, but was totally worth the clear skin

Link to comment
Share on other sites

i got depressed over acne itself, not accutane. i wanted to clear up so fast and that fact i was not made me fall under depression but i tried very hard not to affect me as much. i guess it just depends on the person and/or if u've suffered from some kind of disorder before accutane.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×